Recherche en théorie des nombres

Certains articles sont accessibles en ligne au format pdf. Dans ce cas, cliquer sur le lien.

Pour les autres articles, qui sont couverts par un copyright, me contacter pour un tiré-à-part.

 

1. Propriétés arithmétiques d’une série liée aux fonctions thêta
Acta Arithmetica 54, (1993) p. 175-188

 

2. Propriété arithmétique d’un nombre p-adique

Comptes Rendus de l’Académie des Sciences de Paris, t. 317, Série 1 (1993), p. 13-15

 

3. Sur l’irrationalité de la somme des r n / (qn – r)
Comptes Rendus de l’Académie des Sciences de Paris, t. 319, Série 1 (1994), p. 1-4

 

4. Sommes de deux carrés et irrationalité de valeurs de fonctions thêta
Comptes Rendus de l’Académie des Sciences de Paris, t. 320, Série 1 (1995), p. 1041-1044

 

5. Irrationalité d’un q-analogue de zêta(2)
Comptes Rendus de l’Académie des Sciences de Paris, t. 321, Série 1 (1995), p. 1287-1289

 

6. A propos de la somme des x n / (qn – 1)
Journal de Théorie des Nombres de Bordeaux 8 (1996), 173-181

 

7. A criterion of irrationality

Portugaliae Mathematica Vol. 53, Fasc. 2 (1996), p. 229-237

 

8. Propriétés arithmétiques d’un produit infini lié aux fonctions thêta

Journal für die reine und angewandte Mathematik 477 (1996), p. 1-12

 

9. Transcendence of Jacobi’s Theta Series

(en collaboration avec Kumiko Nishioka, Keiji Nishioka et Iekata Shiokawa)

Proceedings of the Japan Academy Vol. 72, Ser. A, N°9 (1996), p. 202-203

 

10. Propriétés arithmétiques des solutions de certaines équations fonctionnelles de Poincaré

Journal de Théorie des Nombres de Bordeaux 8 (1996), p. 443-447

 

11. Some arithmetical consequences of Jacobi’s triple product identity

Mathematical Proceedings of the Cambridge Philosophical Society 122 (1997), p. 393-399

 

12. Irrationalité de la somme des inverses de la suite de Fibonacci

Elemente der Mathematik 52 (1997), p. 31-36

 

13. Transcendence of Rogers-Ramanujan continued fraction and reciprocal sums of Fibonacci numbers

(en collaboration avec Kumiko Nishioka, Keiji Nishioka et Iekata Shiokawa)

Proceedings of the Japan Academy , Vol. 73, Ser. A, N°7 (1997), p. 140-142

 

14. Transcendence of Jacobi’s Theta Series and related results

(en collaboration avec Kumiko Nishioka, Keiji Nishioka et Iekata Shiokawa)

In “Number Theory”, Proceedings of the international conference held in Eger, Hungary, July 29-August 2 1996, Györy, Pethö and Sos editors, de Gruyter (1998)

 

15. Sur les propriétés arithmétiques de la fonction de Tchakaloff

Periodica Mathematica Hungarica, Vol. 35.3 (1997), p. 149-157

 

16. Sur les séries de nombres rationnels à convergence rapide

Comptes Rendus de l’Académie des Sciences de Paris, t. 328, Série I (1999), p. 553-556

 

17. Formes linéaires d’approximation et irrationalité de valeurs de q-fonctions

Portugaliae Mathematica Vol. 56, Fasc. 2 (1999), p. 205-220

 

18. On some arithmetical properties of Rogers-Ramanujan continued fraction

(en collaboration avec Iekata Shiokawa)

Osaka Mathematical Journal 37 (2000), p. 759-771

 

19. Irrationality of fast converging series of rational numbers

Journal of mathematical Sciences of the University of Tokyo 8 (2001), p. 275-316

 

20. Transcendence of a fast converging series of rational numbers

Mathematical Proceedings of the Cambridge Philosophical Society 130 (2001), p. 193-207

 

21. Transcendence of certain reciprocal sums of linear recurrences

(en collaboration avec Tomoaki Kanoko et Taka-Aki Tanaka)

Monatshefte für Mathematik, 137 (2002), n°2, p. 115-128

 

22. An inductive method for proving the transcendence of certain power series

(en collaboration avec Kumiko Nishioka)

Acta Arithmetica 110 (2003), p. 305-330

 

23. On series involving Fibonacci and Lucas numbers

(en collaboration avec Iekata Shiokawa)

In the proceedings of the conference Diophantine analysis and related fields, Yokohama, 2007, American Institute of Physics Proceedings 976, p. 62-76 (2008)

 

24. Arithmetical functions and irrationality of Lambert series

In the proceedings of the conference Diophantine analysis and related fields, Tokyo, 2011, American Institute of Physics Proceedings 1385, p. 5-16 (2011)

 

25. Transcendence of numbers related with Cahen’s constant

(en collaboration avec Takeshi Kurosawa et Iekata Shiokawa)

Moscow Journal of Combinatorics and Number Theory, Vol.8, N°1 (2019)

 

26. Irrationality exponents of numbers related with Cahen’s constant

(en collaboration avec Iekata Shiokawa)

Monatshefte für Mathematik, Vol. 191, N°1, p. 53-76 (2020)

 

27. Refinement of the Chowla-Erdös method and linear independence of certain Lambert series

(en collaboration avec Yohei Tachiya)

Forum Mathematicum, Vol 31, N°6, p. 1557-1566 (2019)

 

28. Linear independence results for certain sums of reciprocals of Fibonacci and Lucas numbers

(en collaboration avec Yuta Suzuki et Yohei Tachiya)

Acta Mathematica Hungarica, Vol. 162, p. 375-392 (2020)

 

29. Irrationality exponents of generalized Hone series

(en collaboration avec Iekata Shiokawa et Takeshi Kurosawa)

Monatsfhefte für Mathematik, Vol. 193, p. 291-303 (2020)

 

30. Irrationality exponents of certain fast converging series of rational numbers

(en collaboration avec Iekata Shiokawa et Takeshi Kurosawa)

A paraître dans le Tsukuba Journal of Mathematics

 

31. Linear independence of infinite products generated by the Lucas numbers

(en collaboration avec Yohei Tachiya)

Nineteenth international conference on Fibonacci numbers and their applications, 21-23 July 2020

 

32. Algebraic independence of certain infinite products involving Fibonacci numbers

(en collaboration avec Yohei Tachiya)

A paraître dans les Mathematical Proceedings of the Japan Academy